# SDR 96ZZZX4288

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33075
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535116
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 452368
- Condition: Worn
- Location: Rt/Lt Mlg
- Part time: 4,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH MLG'S COULD BE MOVED SIDE TO SIDE BECAUSE OF PLAY IN THE TRUSS BEARING (ROD END).  SUSPECT LACK OF REGULAR LUBRICATION AND HIGH TOTAL TIME.
